# SDR DALA2023021501204

- Difficulty date: June 25, 2018
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 737
- Aircraft serial: 29704
- Aircraft time: 85,491 hours, 16,538 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 #1 PYLON / FWD UPPER SPAR WEB / OB POWER FEEDER CABLE CUTOUT / CRACK - AMOC RESTRICTION. CORRECTIVE ACTION: TERMINATED LOG PAGE PER ENGINEERING COMMENTS ON LINE 4 AND ERA 554502-14 REV D. (0618404)
